Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Doppleganger

Does Retin-A Micro stay on your face after.....

Recommended Posts

Im asking this because my face always gets oily and i always end up blotting it off with tissues. Thing is, i heard that Retin-A Micro (which i apply at night) stays at bay on your face as it steadily absorbs on your face......... you know that whole "microsphere" crap. Is this true? Because knowing that my face always gets oily after a while how am i going to be able to blot it off without blotting the Retin-A Micro off my face? I cant just leave it there,fearing that it will clog up my face and BOOM acne galore. Can anyone help me? :unsure:

Share this post


Link to post
Share on other sites

do u put it on in the morning or night-time? if nighttime you dont have to worry about it...it feels greasy on ur face anyway

Share this post


Link to post
Share on other sites

Im not too much worried about how my face looks while oily as i apply Retin-A at night, im just worried that leaving it on my face will worsen my acne which is why i blot it away.

Share this post


Link to post
Share on other sites

oh ok. well if you do know, i think at least most prescriptions do worsen your face the 1st or 2nd week but improves like in 4-12 wks whenever. i was really afraid for the same reason too but its cleared me up pretty good. i havent been on it that long tho. dont worry, hopefully it will improve you too biggrin.gif

Share this post


Link to post
Share on other sites

lolirot is totally right. In the first two weeks, my face erupted like anything, although the patient info leaflet warns you about it. But then, it starts to clear away as the skins starts pushing the remaining acne out, thanks to retin-a. Your face might get worse than before, but don't let that discourage you, and don't stop the meds! Give it a full 3 months at the least for it to the job, at least that is what I am giving myself.

Share this post


Link to post
Share on other sites

DO NOT BLOT OFF RETIN-A MICRO GEL! It will NOT CLOG YOUR PORES. I promise! It accelerates the process of shedding skin cells off the top layers at a regular rate, which is the leading cause of acne. Along with controlling the underlying bacteria count, you'll be fine. Allow the medication 3 months of solid use to work. Use it EVERY night without fail!! DO IT LIKE IT'S YOUR JOB!! I promise you will see results! Do not be discouraged by a month or more of serious to minor erruptions either, they SHOULD go away. Never stop an acne med until about month3-4 of no letup in acne lesions.

Smoothbeamin.. B)

Share this post


Link to post
Share on other sites

the reason things like accutane and retin a make you break out before making u better is because it causes the skin to shed. Pimples are formed as far as a month before they appear so when you take off the top layer of skin you see all the currently forming pimples. But once those heal new ones stop forming .

Share this post


Link to post
Share on other sites

I am now just finishing my 1st week of Retin A Micro and I am starting to break out around my chin... UGH, I know this is part of the process and I won't give up. My question is, since I am to use the Retin A Micro only at night then wash it off in the AM, can I then apply some BP on my face? then top it with some Sunscreen?

TIA

Aurelia

Share this post


Link to post
Share on other sites
I am now just finishing my 1st week of Retin A Micro and I am starting to break out around my chin... UGH, I know this is part of the process and I won't give up. My question is, since I am to use the Retin A Micro only at night then wash it off in the AM, can I then apply some BP on my face? then top it with some Sunscreen?

TIA

Aurelia

Share this post


Link to post
Share on other sites

I've seen this question on many FAQs and they always say not to add BP unless you talk to your dermatologist about it. I think the major worry with adding extra meds while you are on Retin-A is that you will dry out too much. My derm just put me on topical clindamycin twice a day on top of Retin-A micro because my skin is oily and doesn't dry out very much. If your skin isn't very dry, I'm sure it wouldn't be a problem to add something...but excuse me if I'm wrong; I'm no doc. =D

Share this post


Link to post
Share on other sites

I have pretty oily skin, and my derm put me on Differin and BenzaClin- it was not a pleasant experience at some points. You have to be really good about the moisturizer, because it will dry your skin- and don't sit in the sun for too long unless you enjoy the lobster look lol. good luck!

Share this post


Link to post
Share on other sites

Well, I guess I wanted to know if I could use the BP during the day and the Retin A at night because the Retin A has made my face ERUPT with pimples all around my chin (I know this is to be expected) but Still I wanted to try the BP in the day time.

Thanks for your input.

Ohh also I've been using the C&C Blackhead scrub

Share this post


Link to post
Share on other sites
Well, I guess I wanted to know if I could use the BP during the day and the Retin A at night because the Retin A has made my face ERUPT with pimples all around my chin (I know this is to be expected) but Still I wanted to try the BP in the day time.

Thanks for your input.

Ohh also I've been using the C&C Blackhead scrub

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×